# SDR 2002UALA01313

- Difficulty date: August 14, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 49,937 hours, 7,965 cycles
- Engine: Pwa PW4060
- Engine time: 44,337 hours, 6,426 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part serial: B17657
- Condition: Stalled
- Location: Lt Engine
- Part time: 41,448 hours, 6,482 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

COMPRESSOR STALL ON LEFT ENGINE AT TAKEOFF.  ENGINE EXPERIENCED A GROUP 3 (TAKEOFF) SURGE.  REMOVED ENGINE FOR HIGH COMPRESSOR OVERHAUL.
